# SDR SWAA2021061481264

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT LATERAL RESTRAINT FITTING ASSY HAS A 2' CRACK ON FWD FACING RADIUS. VERIFIED CRACK PER 737 NDT PART 6 51-00-00 PROC 23. / REMOVED AND REPLACED #1 ENG PYLON AFT LATERAL RESTRAINT FITTING ASST PER SRM 51-40-02. REF SA-M 326 A1125806.
